# SDR UIEA2017123002447

- Difficulty date: December 28, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,068 hours, 14,392 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Dirty
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT OIL FILTER STATUS MESSAGE DURING SHUTDOWN.  CLEANED THE LT ENGINE DIFFERENTIAL PRESSURE OIL SWITCH.  SYSTEM CHECKED GOOD IAW MM 79-35-00.
